# SDR VGCA20150608003

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N191FL
- Make and model: Cvac 580
- Aircraft serial: 326
- Aircraft time: 31,074 hours, 29,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACKED STRINGER 22L AT STATION 210.
